MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US GLOBAL AP HUMERAL HD 52X21 ECC; GLOBAL AP IMPLANTS : SHOULDER HUMERAL HEADS

DEPUY ORTHOPAEDICS INC US GLOBAL AP HUMERAL HD 52X21 ECC; GLOBAL AP IMPLANTS : SHOULDER HUMERAL HEADS
Model Number 1130-52-620
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 06/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address painful shoulder.Surgeon explanted global ap humeral head, taper assembly and apg glenoid.Revised with cta head.Doi: (b)(6) 2010, dor: (b)(6) 2020, right shoulder.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.H10 additional narrative; added: d4 (lot).

Brand Name
GLOBAL AP HUMERAL HD 52X21 ECC
Common Device Name
GLOBAL AP IMPLANTS : SHOULDER HUMERAL HEADS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10258757
Report Number1818910-2020-15541
Device Sequence Number2624240
Product Code HSD
UDI-Device Identifier10603295006299
UDI-Public10603295006299
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K060874
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1130-52-620
Device Catalogue Number113052620
Device Lot NumberDT6F71000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/29/2020
Supplement Date Received by Manufacturer08/12/2020
Initial Report FDA Received Date07/10/2020
Supplement Report FDA Received Date08/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CROSSLINK ANCHOR PG GLENOID 48; GLOBAL AP 135 DEG TAPER ASSEM; GLOBAL AP HUMERAL HD 52X21 ECC; CROSSLINK ANCHOR PG GLENOID 48; GLOBAL AP 135 DEG TAPER ASSEM; GLOBAL AP HUMERAL HD 52X21 ECC
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR